On?-extensions of totally real and complex multiplication fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (6) 1987, pp. 309–314
(Received: 1987-10-06 )

I. Kersten / J. Michaliček

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On ?-extensions of totally real and complex multiplication fields

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.